# SDR 08FDEA00072

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53774604202
- Part serial: NSN
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK Y1959 SCALLOPS GOUGED AND ELONGATED FRAME 20 TO 21. BLENDED SCALLOPS IAW FEDEX A310-200 SRM 53-10-16.  FOUND TO BE OUT OF LIMITS IAW FEDEX A310-200 SRM 53-10-16.  REMOVED ENTIRE DAMAGED SEAT TRACK SECTION FR 18 -FR 26 MADE CUT IAW FEDEX A310-200 EA 6-5310- 109235 AND REINSTALLED NON DAMAGED PART OF SEAT TRACK FR 20  8 - FR 26 IAW FEDEX A310-200 SRM 51-40-21 PARA 7.  FABRICATED NEW SEAT TRACK FR 18 TO FR 20, 8 AND REPAIR SPLICE IAW FEDEX A310-200 EA 6-5310-109235.  INSTALLED ALL REPAIR PARTS IAW FEDEX A4310-200 EA 6-5310-109235.  APPLIED FR PRIMER IAW FEDEX A310-200 SRM 51-21-10 AND TOP COATED IAW FEDEX A310-200 SRM 51-23-10.
